Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have cysts in ovaries. Had pain on right side. Ultrasound shows black spot on right ovary. Reason?

Hello, over the past year I ve been having a series of cysts on my ovaries. During the past week I ve been having a really bad pain on my right side. My gynecologist first thought endometriosis from all the pain I m in. In January I had a cyst on my right ovary . She now thought this cyst may have burst. I had an ultrasound done yesterday but the results came back normal.. On the ultrasound I saw a black spot above my right ovary.. What do you suppose is going on?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to Health Care Magic
Hope you are doing good. Most cysts are harmless, but some may cause problems such as rupture, bleeding, or pain.

In an ultrasound image, ovarian cysts resemble bubbles. The cyst contains only fluid and is surrounded by a very thin wall. This kind of cyst is also called a functional cyst, or simple cyst. cysts typically represent a harmless (benign) condition or a normal process. Ovarian cysts occur most often during a woman's childbearing years.

From the imaging you cannot give the better picture , kindly mention the reporting over your u/s after that will be able to give you better assistance.
I hope have answered your query , Feel free to ask if you have any query. wish you good health. Regards
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor